Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Unprotected sex, taken postinor 2, starts bleeding, pregnant

I had unprotected sex 8 days after my periods. I took postinor 2 8hours later and had vaginal bleeding for a day about a week later. my next mensus is not due for another week but i am worried. could i be pregnant?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
since you took the postinir within the 72 hour window if having unprotected sex, yoh don't need tj worry about pregnancy. the postinir often causes irregular bleeding for a few weeks after taking it, so don't be surprised if your period doesn't come exactly on time. the postinir is very reliable when taken properly as you did. I hope this helps. please let me know if you have any more questions.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor